Analysis and mathematical modelling of dynamics of two tumours system
Articles
R. Eidukevičius
Vilnius University, Lithuania
D. Characiejus
Lithuanian Oncology Centre
Published 1998-12-21
https://doi.org/10.15388/NA.1998.2.0.15283
PDF

Keywords

none

How to Cite

Eidukevičius R. and Characiejus D. (1998) “Analysis and mathematical modelling of dynamics of two tumours system”, Nonlinear Analysis: Modelling and Control, 2(1), pp. 31-34. doi: 10.15388/NA.1998.2.0.15283.

Abstract

  

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy